# SDR HNAA2014082000242

- Difficulty date: August 20, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 47,877 hours, 56,895 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Bulb
- Condition: Inoperative
- Location: Arm Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AUTO FEATHER ARM LIGHT INOPERATIVE.  DOES NOT TEST.  R & R BOTH BULBS IN AUTO FEATHER ARM LIGHT.  OPS CHECKED GOOD.
